Some results on the syzygies of finite sets and algebraic curves
Compositio Mathematica, Volume 67 (1988) no. 3, p. 301-314
@article{CM_1988__67_3_301_0,
     author = {Green, Mark and Lazarsfeld, Robert},
     title = {Some results on the syzygies of finite sets and algebraic curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {3},
     year = {1988},
     pages = {301-314},
     zbl = {0671.14010},
     mrnumber = {959214},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_3_301_0}
}
Green, M.; Lazarsfeld, R. Some results on the syzygies of finite sets and algebraic curves. Compositio Mathematica, Volume 67 (1988) no. 3, pp. 301-314. http://www.numdam.org/item/CM_1988__67_3_301_0/

[ACGH] Arbarello, E., Cornalba, M., Griffiths, P. and Harris, J.: Geometry of Algebraic Curves, v. I, Springer-Verlag, New York (1985). | Zbl 0559.14017

[B] Ballico, E.: Generators for the homogeneous ideal of s general points in P3, J. Alg. 106 (1987) 46-52. | MR 878467 | Zbl 0616.14043

[BS] Bănică, C. and Stănăsilă, O.: Méthodes algébrigues dans la théorie globale des espaces complexes, Gauthiers-Villars, Paris (1974). | Zbl 0349.32006

[F] Fujita, T.: Defining equations for certain types of polarized varieties, in Complex Analysis and Algebraic Geometry, pp. 165-173, Cambridge University Press (1977). | MR 437533 | Zbl 0353.14011

[GGR] Geramita, A., Gregory, D. and Roberts, L., Monomial ideals and points in projective space, J. Pure Appl. Alg. 40 (1986) 33-62. | MR 825180 | Zbl 0586.13015

[G] Green, M.: Koszul cohomology and the geometry of projective varieties, J. Diff. Geom. 19 (1984) 125-171. | MR 739785 | Zbl 0559.14008

[GL1] Green, M. and Lazarsfeld, R.: On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986) 73-90. | MR 813583 | Zbl 0594.14010

[GL2] Green, M. and Lazarsfeld, R.: A simple proof of Petri's theorem on canonical curves, in Geometry Today - Giornate di geometria roma, 1984, pp. 129-142, Birkhauser, Boston (1985). | Zbl 0577.14018

[H] Homma, M.: Theorem of Enriques-Petri type for a very ample invertible sheaf on a curve of genus 3, Math. Zeit. 183 (1983) 343-353. | MR 706392 | Zbl 0509.14030

[L] Laksov, D.: Indecomposability of restricted tangent bundles, Astérisque 87-88 (1981) 207-220. | MR 646821 | Zbl 0489.14008

[M1] Mumford, D.: Varieties defined by quadratic equations, Corso C.I.M.E. 1969, in Questions on Algebraic Varieties, Rome, Cremonese, pp. 30-100 (1970). | MR 282975 | Zbl 0198.25801

[M2] Mumford, D.: Lectures on curves on an algebraic surface, Ann Math. Stud. 59 (1966) | MR 209285 | Zbl 0187.42702

[S] Serrano-Garcia, F.: A note on quadrics through an algebraic curve, preprint.

[StD] Saint-Donat, B.: Sur les équations définisant une courbe algebrique, C.R. Acad. Sci. Paris, Ser. A 274 (1972) 324-327. | MR 289516 | Zbl 0234.14012